# SDR 99FDEA00338

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Air Dond Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR COND DOORS LIGHT IN FLIGHT WENT OUT ON GROUND.  C/W PRIOR TO DEPARTURE VISUALLY INSURED THAT THE DOORS WERE CLOSED & HANDLE WAS FLUSH WITH FUSELAGE.
